# SDR AALA20140121002

- Difficulty date: January 20, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 106,736 hours, 17,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT FWD DOOR EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
